Is hair loss a common side effect of humira (adalimumab)?

None Noted. This does not appear to be a side effect from humira, (adalimumab) based on the product insert. If unsure, you can always stop for 3 months and see if you notice a difference.

Related Questions

After starting humira (adalimumab) almost 3 months ago I am noticing hairloss. Is this normal? Will it adjust? Or will I loose my hair completelly? Thank you

Hair loss. With Humira, not a known side effect of the drug, mind you, you are on imuran (azathioprine) as well, both drugs increase risk of infection, keep a close follow up with your doctors. Probably the hair loss is an indirect effect of the suppressed immune system to control the original disease, just observe and report to your doctor, wish you wellness. Read more...

Is yeast infection a side effect of humira (adalimumab)?

Conceptual yes. Humira (adalimumab) can cause an increase in both trivial infections and more severe ones, including reactivation of tb. Certainly yeast infections are quite common, but they certainly could increase in frequency. Read more...

Is a systemic yeast infection a side effect of humira (adalimumab)?

Possible side effect. Humira (adalimumab) is a tumor necrosis factor-alpha (tnfa) blocker. As a possible side effect, patients using tnfa blockers are at higher risk for developing serious or fatal multi-organ infections from fungi (yeast), bacteria, viruses, parasites, etc... Read more...
Humira (adalimumab) Humira (adalimumab) is an immunosuppressive medication that lowers the ability of your own immune system to fight infection. Unfortunately, it is highly possible that the Humira (adalimumab) contributed to your development of the infection but it is not the sole cause. As the disease the Humira (adalimumab) is trying to treat also increases your risk. Read more...

If on my feet most of the day I have uti feeling of urgency/painful urinating. No infection. Causes? Side effect from Humira or Zofran (ondansetron)?

Urine urgency 60 M. Need more details. At your age consider prostatic enlargement. Not nerve ablation but don't know where. Consider nerve damage to nerves the control bladder as possibility. Check with your team and describe in great detail. Read more...

Had a breast lift with general anesthesia, is the hair loss a common side effect?

Not specifically. You may have had a reaction to the medication or it could be just the physical stress of the surgery. Read more...
It can be. Hair loss can occur as a result of general anesthesia. And while the actual mechanism for the hair loss is not well understood, it is thought to be a reaction to the stress of the anesthesia itself. Most cases are short lived and the hair grows back but this is not always the case. Best to consult with a dermatologist to learn more about your options. Read more...
No. I've never seen that, but it probably doesn't have anything to do with the breast lift per se. Read more...
Not uncommon. While it is rare, hair loss during surgery is not uncommon. The result could be either from the anesthesia itself or the stress the body undergoes during surgery. Read more...

How common is hair loss side effect in women taking elmiron, (pentosan) and will hair loss stop if drug is discontinued?

See answer. In the clinical trials leading to FDA approval of Elmiron (pentosan) for the treatment of Interstitial Cystitis, hair loss (alopecia) was self/reported by 4% of the ~2500 patients who took Elmiron (pentosan) for between 3 and 12 months. In my experience, I would estimate noticeable hair loss by the patient to be slightly higher and nearly always reversible upon stopping the medication. Read more...